# SDR UALA2010120604469

- Difficulty date: December 6, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 43,962 hours, 12,139 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78941
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 5H EMERGENCY LAMP HANGING LOOSE.   REPLACED EMERGENCY LIGHT STRIP AT 5HJ. CHECKS OK.
